首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Dynamics of a delayed discrete semi-ratio-dependent predator-prey system with Holling type IV functional response
  • 本地全文:下载
  • 作者:Hongying Lu ; Weiguo Wang
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2011
  • 卷号:2011
  • 期号:1
  • 页码:7
  • DOI:10.1186/1687-1847-2011-7
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:A discrete semi-ratio-dependent predator-prey system with Holling type IV functional response and time delay is investigated. It is proved the general nonautonomous system is permanent and globally attractive under some appropriate conditions. Furthermore, if the system is periodic one, some sufficient conditions are established, which guarantee the existence and global attractivity of positive periodic solutions. We show that the conditions for the permanence of the system and the global attractivity of positive periodic solutions depend on the delay, so, we call it profitless.
  • 关键词:Discrete ; Semi-ratio-dependent ; Holling type IV functional response ; Permanence ; Global attractivity
国家哲学社会科学文献中心版权所有